AGPAR 125MG/5ML SUSPENSION

(bottle of 450 ml Suspension)

Agron Remedies Pvt Ltd

Composition: Paracetamol 125mg/5ml

bottle

Rs.43.12 Rs.44.00 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

Available other variants

SALT INFORMATION

Uses

Agpar 125mg/5ml Suspension is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Agpar 125mg/5ml suspension is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

37 C 125MG/5ML SYRUP

(bottle of 60 ml Syrup)

Agron Remedies Pvt Ltd

Rs.27.31 save 37.93% more

ACETO 125MG/5ML SYRUP

(bottle of 60 ml Syrup)

Shield Health Care Pvt Ltd

Rs.20.75 save 52.84% more

ALGINA 125MG/5ML SYRUP

(bottle of 60 ml Syrup)

Geno Pharmaceuticals Ltd

Rs.20.75 save 52.84% more

BABYGESIC 125MG/5ML SUSPENSION

(bottle of 60 ml Suspension)

Meyer Organics Pvt Ltd

Rs.20.75 save 52.84% more
50 Substitutes View All